# SDR FDEA201603150927

- Difficulty date: March 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113N24022
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR WING, THERE IS A REPAIR AT RT WING INBD MAIN FLAP LOWER MIDDLE PANEL.  THIS REPAIR REQUIRES EVALUATION IAW EO F-5100-7-5001 A5 PT 1 ATTACHMENT B NO HISTORY.  EXISTING REPAIR AT RT WING INBD MAIN FLAP LOWER MIDDLE PANEL WAS EVALUATED & FOUND   DISBOND ON EXISTING REPAIR.  EXISTING REPAIR WAS R & R CARRIED OUT IAW SRM 57-53-01-2R REV 117 & SRM 51-70-10-2R REV 117 REPAIR CLASSIFIED AS MAJOR.
